# SDR AALA201704079004

- Difficulty date: April 5, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 5,962 hours, 2,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DAMPER HAD LOW PRESSURE.  SERVICED THE L2 DOOR DAMPER IAW AMM 52-10-00.
